# SDR FDEA202007301719

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: ADA83901
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN DAMAGED AT BS 755 , X = 8.5 .
